# SDR AALA20050441

- Difficulty date: July 14, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING AT ROWS 3 THROUGH 20 INOPERATIVE.  REPLACED BATTERY PACKS AND CONTROLLERS FOR EMERGENCY PATH LIGHTING AT ROWS 3 THROUGH 20.  SYSTEM GROUND CHECKED NORMAL OPERATION.
